# SDR AALA202411018183

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 40,677 hours, 4,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENTIRE FLIGHT THE EMERG EXIT LIGHTS ON FLOOR FROM 31 TO BACK OFAIRPLANE SWITCHED FROM FLICKERING, OFF AND ON. NO HELP FROM CYCLING SWITCH. MAINTENANCE REPLACED M33400AND M33406 AT 4L DOOR IAW AMM 33-51-00.
